# SDR UHLA2012100200314

- Difficulty date: October 2, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 22,406 hours, 13,915 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING APPRAOCH "DOOR PAX AFT OPEN" WARNING.  MFD STATUS PAGE SHOWED L2 DOOR RED AND PRESSURIZATION APPEARED NORMAL.  VERIFIED DOOR CLOSED AND ALL INDICATIONS NORMAL ON GROUND WITH DOOR UNARMED.  ADJUSTED L2 DOOR LATCH SENSOR IAW AMM 52-72-21.  OPS CHECK GOOD.
